MathSciNet Relay Station
MathSciNet bibliographic data
MR2060458 (2005m:31021) 31C35 (43A85 46L53 60J50 81S25)
Collins, Benoît Martin boundary theory of some quantum random walks. Ann. Inst. H. Poincaré Probab. Statist. 40 (2004), no. 3, 367–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement